REAL

Items where Author is "Alotaibi, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Stevic, Stevo and Alghamdi, M. and Alotaibi, A. and Shahzad, N. (2014) Boundedness character of a max-type system of difference equations of second order. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (45). pp. 1-12. ISSN 1417-3875

Stevic, Stevo and Alghamdi, M. and Alotaibi, A. and Shahzad, N. (2013) On a higher-order system of difference equations. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (47). pp. 1-18. ISSN 1417-3875

This list was generated on Thu May 25 08:51:59 2017 CEST.